Mathematische Zeitschrift

, Volume 236, Issue 1, pp 201–214

Completions of local morphisms and valuations

  • Reinhold Hübl
Original article


In this note we study injective local morphisms \(\varphi: (R,{\mathfrak m})\rightarrow (S,{\mathfrak n})\) of local excellent domains. In particular we are interested in the problem when the \({\mathfrak n}\)–adic topology onS restricts to a topology on R that is linearly equivalent to the \({\mathfrak m}\)–adic topology. Using a valuative criterion, we prove this in case R is analytically irreducible and \(S/R\) is essentially of finite type, and we recover and extend a weak version of Gabrielov's rank condition.

Mathematics Subject Classification (1991):13A18, 14F10, 13B22 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Reinhold Hübl
    • 1
  1. 1.NWF I – Mathematik, Universität Regensburg, D-93040 Regensburg, Germany (e-mail: DE

Personalised recommendations